back to author index
   
title:
 
Existence of Periodic Solutions of a Type of Nonlinear Impulsive Delay Differential Equations with a Small Parameter
publication:
 
JNMP
volume-issue:   15 - supplement 3
pages:   13 - 21
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2008.15.s3.2 (how to use a DOI)
author(s):
 
Jehad O Alzabut
publication date:
 
October 2008
abstract:
 
The Banach fixed point theorem is used to prove the existence of a unique( w) periodic solution of a new type of nonlinear impulsive delay differential equation with a small parameter.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: